Loading [MathJax]/jax/output/SVG/config.js
Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Rus. J. Nonlin. Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics], 2007, Volume 3, Number 3, Pages 255–296 (Mi nd140)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic stability and associated problems of dynamics of falling rigid body

A. V. Borisovabc, V. V. Kozlovd, I. S. Mamaevabc

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Udmurt State University
c Institute of Computer Science
d Steklov Mathematical Institute, Russian Academy of Sciences
Abstract: We consider two problems from the rigid body dynamics and use new methods of stability and asymptotic behavior analysis for their solution. The first problem deals with motion of a rigid body in an unbounded volume of ideal fluid with zero vorticity. The second problem, having similar asymptotic behavior, is concerned with motion of a sleigh on an inclined plane. The equations of motion for the second problem are non-holonomic and exhibit some new features not typical for Hamiltonian systems. A comprehensive survey of references is given and new problems connected with falling motion of heavy bodies in fluid are proposed.
Keywords: nonholonomic mechanics, rigid body, ideal fluid, resisting medium.
Document Type: Article
MSC: 74F10, 93D20
Language: Russian
Citation: A. V. Borisov, V. V. Kozlov, I. S. Mamaev, “Asymptotic stability and associated problems of dynamics of falling rigid body”, Nelin. Dinam., 3:3 (2007), 255–296
Citation in format AMSBIB
\Bibitem{BorKozMam07}
\by A.~V.~Borisov, V.~V.~Kozlov, I.~S.~Mamaev
\paper Asymptotic stability and associated problems of dynamics of falling rigid body
\jour Nelin. Dinam.
\yr 2007
\vol 3
\issue 3
\pages 255--296
\mathnet{http://mi.mathnet.ru/nd140}
Linking options:
  • https://www.mathnet.ru/eng/nd140
  • https://www.mathnet.ru/eng/nd/v3/i3/p255
  • This publication is cited in the following 5 articles:
    1. A. A. Tikhonov, “Dinamika tverdogo tela ot uravnenii Eilera do upravleniya uglovym dvizheniem ISZ v trudakh uchenykh SPbGU. Ch. 1”, Vestnik Sankt-Peterburgskogo universiteta. Matematika. Mekhanika. Astronomiya, 10:3 (2023), 457–486  mathnet  crossref
    2. G. E. Grishanina, N. G. Inozemtseva, M. B. Sadovnikova, “On the Deformation Method of Study of Global Asymptotic Stability”, Math. Notes, 95:3 (2014), 316–323  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. G. E. Grishanina, N. G. Inozemtseva, M. B. Sadovnikova, “A study of the global asymptotic stability of a one-parameter family of systems”, Dokl. Math., 89:1 (2014), 110–111  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    4. G. E. Grishanina, N. G. Inozemtseva, B. I. Sadovnikov, “On Global Asymptotic Stability and Stability of Saddle Solutions at Infinity”, Math. Notes, 93:4 (2013), 624–628  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. V. Borisov, L. A. Gazizullina, I. S. Mamaev, “O nasledii V. A. Steklova po klassicheskoi mekhanike”, Nelineinaya dinam., 7:2 (2011), 389–403  mathnet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Нелинейная динамика
    Statistics & downloads:
    Abstract page:452
    Full-text PDF :333
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025